# SDR 20000623SH004

- Difficulty date: September 1, 1999
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N922CW
- Make and model: Beech A36
- Aircraft serial: E2886
- System (JASC): 2430 · DC Generating System
- Part: Drive Shaft
- Part number: 363800481
- Part serial: EM8007
- Condition: Sheared
- Location: Stanby Generator
- Part time: 537 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W 500-HOUR STANDBY GENERATOR BRUSH INSPECTION, FOUND DRIVESHAFT IN GENERATOR SHEARED.  (X)
